153 0

퍼지관련 방정식에 대하여

Title
퍼지관련 방정식에 대하여
Other Titles
On Fuzzy Relation Equations
Author
한정순
Issue Date
2005-12
Publisher
한양대학교 이학기술연구소
Citation
이학기술연구지, v. 8, Page. 1-3
URI
https://www.earticle.net/Article/A106201https://repository.hanyang.ac.kr/handle/20.500.11754/112095
ISSN
2005-9051
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE